# SDR SIMA200708507

- Difficulty date: March 14, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 13,393 hours, 12,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Part time: 13,393 hours, 12,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FOUND CORRODED.  REMOVED AND REPLACED SERVICE DOOR SILL IAW EMB SRM 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  RETURNED AIRCRAFT TO SERVICE.
